Sur la connexité locale d'ordre supérieur
Compositio Mathematica, Tome 2 (1935) , pp. 1-25.
@article{CM_1935__2__1_0,
     author = {\v{C}ech, Eduard},
     title = {Sur la connexit\'e locale d'ordre sup\'erieur},
     journal = {Compositio Mathematica},
     pages = {1--25},
     publisher = {Johnson Reprint Corporation},
     volume = {2},
     year = {1935},
     zbl = {0011.27601},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1935__2__1_0/}
}
Čech, Eduard. Sur la connexité locale d'ordre supérieur. Compositio Mathematica, Tome 2 (1935) , pp. 1-25. http://www.numdam.org/item/CM_1935__2__1_0/